# SDR SWAA2024081625704

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 70,067 hours, 41,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR CENTER DOOR LOWER FWD MOUNT BRACKET CRACKED AT THE BARREL NUT.<[01] REMOVED RH MLG CENTER/INNER DOOR TO FOM IAW AMM 32-13-11. INSTALLED NEW SERRATED PLATE ON NEW CENTER DOOR FWD MOUNT IAW SRM 51-40-02.;[02] VERIFIED - REMOVED RH MLG CENTER/INNER DOOR TO FOM IAW AMM 32-13-11. INSTALLED NEW SERRATED PLATE ON NEW CENTER DOOR FWD MOUNT IAW SRM 51-40-02.
